MedElevator Войти в исследования
← Поиск публикаций
Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2026

Dementia as a rare neurological adverse event of Nivolumab in a patient with metastatic renal cell carcinoma.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dinc Gulhan

Аннотация

BackgroundImmune checkpoint inhibitors (ICIs) have transformed cancer therapy but can cause immune-related adverse events (irAEs). Neurological irAEs are rare, and dementia associated with nivolumab has been rarely reported.Case PresentationA 68-year-old female with metastatic clear cell renal cell carcinoma on nivolumab since 2019 presented with progressive cognitive decline, disorientation, dysarthria, and apraxia. Brain MRI showed no metastasis, only parietal-temporal atrophy and a small meningioma. CSF analysis and paraneoplastic antibody panel were normal. Mini-Mental State Examination (MMSE) score was 14/30. Nivolumab-induced encephalitis was suspected. After 7 days of pulse methylprednisolone 1 g/day, MMSE improved to 21/30 with partial clinical recovery. The patient was started on donepezil and Ginkgo biloba extract. Current treatment is everolimus. Naranjo score was 7, indicating a probable association.ConclusionDementia is a rare but serious neurological irAE of nivolumab. Early recognition and steroid therapy may lead to partial recovery. Clinicians should be aware of cognitive dysfunction in patients on ICIs.